# SDR DALA2021072204142

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,256 hours, 2,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frm 83 S39-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 GOUGE EXTERNAL SKIN FR 83 AND BTW STR 39R TO STR 40R AT LOWER FUSELAGE. CORRECTIVE ACTION: EVALUATED REWORKED AREA LOCATED ON EXTERNAL SKIN ON FR83 AND BTW STR 39R TO 40R AND FOUND WITHIN LIMITS AS PER A330 SRM53-51-11-283-001 FIGURE 003 SHEET 01. MEASURES OF REWORK ARE: L=2.554 IN, W=1.226 IN. (1883782)
